# SDR 95ZZZX3809

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N414JG
- Make and model: Cessna 414
- Aircraft serial: 4140611
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 08411111
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,026 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOWNLOCK EAR FAILED ON LANDING, AS WELL AS NAS-464P4-26 BOLT SHEARED AT HEAD AND ROD END FITTING FAILED IN THREADED AREA, PN 0841111-1, LEFT MAIN GEAR FOLDED ON LANDING CAUSING DAMAGE TO LEFT FLAP, LEFT OUTER WING TIP, LEFT PROPELLER AND ENGINE.
